Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 946453, 11 pages
http://dx.doi.org/10.1155/2013/946453
Research Article

Asymptotic Solutions of nth Order Dynamic Equation and Oscillations

Kent State University at Stark, 6000 Frank Avenue NW, Canton, OH 44720-7599, USA

Received 6 June 2013; Accepted 25 July 2013

Academic Editors: M. McKibben, A. Peris, and C. Zhu

Copyright © 2013 Gro Hovhannisyan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. A. Swanson, Comparison and Oscillation Theory of Linear Differential Equations, Academic Press, New York, NY, USA, 1968. View at MathSciNet
  2. I. T. Kiguradze and T. A. Chanturia, Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations, vol. 89, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. Hovhannisyan, “On oscillations of solutions of third-order dynamic equation,” Abstract and Applied Analysis, vol. 2012, Article ID 715981, 15 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. Levinson, “The asymptotic nature of solutions of linear systems of differential equations,” Duke Mathematical Journal, vol. 15, pp. 111–126, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. S. P. Eastham, The Asymptotic Solution of Linear Differential Systems, vol. 4, Oxford University Press, New York, NY, USA, 1989. View at MathSciNet
  6. G. Hovhannisyan, “Asymptotic stability and asymptotic solutions of second-order differential equations,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 47–62, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. R. Hovhannisyan, “Levinson theorem for 2×2 system and applications to the asymptotic stability and Schrodinger equation,” International Journal of Evolution Equations, vol. 3, no. 2, pp. 181–203, 2008. View at Google Scholar · View at MathSciNet
  8. G. Hovhannisyan and W. Liu, “On nonautonomous Dirac equation,” Journal of Mathematical Physics, vol. 50, no. 12, Article ID 123597, 24 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. Ya. Kazarnovskiĭ, “Newton polyhedra and zeros of systems of exponential sums,,” Functional Analysis and Its Applications, vol. 18, no. 4, pp. 40–49, 1984. View at Google Scholar · View at MathSciNet
  10. P. Hartman, Ordinary Differential Equations, John Wiley and Sons, New York, NY, USA, 1973.
  11. H. Gingold and U. Elias, “Oscillation of two-term differential equations through asymptotics,” Journal of Mathematical Analysis and Applications, vol. 186, no. 2, pp. 283–305, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. O. Dosly, “Oscillation and spectral properties of self-adjoint even order differential operators with middle terms,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 7, pp. 1–21, 2004. View at Google Scholar